# SDR AALA971137

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ORD - FLT 41 - LEFT GENERATOR DRIVE AND LEFT GENERATOR OFF.  DISCONNECTED LEFT GENERATOR AFTER FLICKERING IN FLIGHT.  DRIVE LIGHT WAS FLICKERING FOR 10 MINUTES BEFORE IT WAS MANUALLY DISCONENCTED.  CHANGED LEFT IDG PER MM.  OPS CHECK NORMAL, NO LEAKS.  (M)
